About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Dec 11, 2014 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I\’m not sure how long you have been on it, and I\’m no doctor, but it lasted about 4-5 days off and on. I got off of it because it made my heart race, much like an upper would do. I prayed and tried to keep myself distracted. I also started a vitamin called l-theanine and a super stress b complex. The thing about meds is that your body doesn\’t realize if it is entering your body artificially or making it, so if you take it for a long time the withdrawal will be worse and your body will have a hard time reacting and will not make what it needs to, to help you. I tapered off the dosage then stopped. I still get anxious but when I pray about it and remember to breathe, it is all okay.

Jun 26, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Meow620- I’ve been on it at 50 mgs and 100 mgs for a total of 3 months. I haven’t taken the medication for 2 days. Seeing my physician for a follow up today to see what his recommendatios are to my preference of homeopathy. I too am experiencing dizzy and disoriented spells after just 2 days of discontinuation. Did you take it for anxiety and are you on anything else now? Thanks for your post and glimmer of hope to those of us who seek to do the same thing. I hope you are feeling well and a sense of relief!

Jun 20, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

This website has been very informative. I told myself that I would not read anyone’s horror story b/c in turn I will think about the aftermath too much and decide not to wean off of it. I was on 50 mg Zoloft and Xanax for a couple of months due to having two panic attacks (anxiety) about 4 months apart and I felt like a zombie on them. I went from about two months of 50 mgs of Pristiq to 100 mg Pristiq and Klonopin (as needed). Basically been on a med to treat anxiety since February of ’13. I almost wonder if the Klonopin is more addictive than the Pristiq, but I’m in such a fog that it’s hard to tell. I have always resorted to homeopathic remedies, but read that you cannot take St. John’s Wort w/Pristiq as it is almost considered brain poisoning b/c it gives your system too much of a brain boost. I am considering weaning from Pristiq and relying on the Klonopin during the difficult moments. The Pristiq causes such fatigue and I have shallow breathing with it, making it hard to catch my breath or deep breathe. I am involved in yoga and truly enjoy it. Considering accupuncture but not sure if being on the medication while on it will be beneficial. Does anyone know or have any simple advice? Does anyone out there prefer to go the homeopathic route instead that has had any success weaning from this? God bless you all, and know you are not alone. Lean on the Lord as times like this may be His way of saying to depend on Him and His goodness and healing ability. He made us and knows us better than we know ourselves! I appreciate any recommendations….